Authors: Arsenović, Miloš
Božin, Vladimir 
Todorčević, Vesna 
Title: Moduli of Continuity of Harmonic Quasiregular Mappings in Bn
Journal: Potential Analysis
Volume: 34
Issue: 3
First page: 283
Last page: 291
Issue Date: 1-Apr-2011
Rank: M21
ISSN: 0926-2601
DOI: 10.1007/s11118-010-9195-8
Abstract: 
We prove that ωu(δ) ≤ Cωf(δ), where B̄ → ℝn is the harmonic extension of a continuous map f:Sn-1 → ℝn, if u is a K-quasiregular map. Here C is a constant depending only on n, ωf and K and ωh denotes the modulus of continuity of h.
Keywords: Harmonic mappings | Modulus of continuity | Quasiregular mappings
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

11
checked on Jul 17, 2024

Page view(s)

51
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.